# SDR YENA2024080801099

- Difficulty date: August 2, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 25,884 hours, 5,102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Yellow
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#778, LAS-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS) 'COMPLETE LOSS OF YELLOW HYDRAULIC RESERVOIR IN FLIGHT ; INSPECTED & SERVICED YELLOW HYD SYST IAW AMM 12--12-29. NO DEFECT FOUND ON RESERVOIR.'
